# SDR FDEA201209283487

- Difficulty date: September 28, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING TANK PANEL BS 1234, "X" = 0, FOUND CORRODED.  EXFOLIATION CORROSION REMOVED IAW SRM 51-21-01 REVISION 50.  FOUND ACCEPTABLE AS PER EA 1-5730-163505,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
